# SDR UPS07850685

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE CAME OUT OF COVER WHEN RT GIRT BAR WAS TAKEN OUT OF LOCK DETENT.  RESECURED FWD ENTRY DOOR SLIDE/CONTAINER - SLIDE CHECKS OK IAW DC8 AMM 25-60-01-2.  A/C OK FOR SERVICE.
